Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Recurring bumps, ingrown hair on thighs, nostrils, redness, swelling. History of hepatits C. Cure for symptoms?

My boyfriend has reoccurring bumps which look like pimples/ingrown hairs, they appear on his thigh and frequently in his nostril .. they get very red, swollen, agitated and painful. He has hepatitis C but has not had any treatment - what could this be? I live with him and have none of these symptoms, nor does our room mate.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
As diagnosis is confirmed so these multiple bumps are due to Hepatitis C as these are sequelae of this disease.
Hepatitis C has same laboratory features like Hepatitis B but aminotransferase level fluctuate more and to be lower, especially in patients with long standing disease.These bumps are violaceous flat topped papules and plaques.
In my opinion consult a physician ad get his opinion as this seems to be a case of Lichen planus.
Sexual contact spread the disease ( unprotected).
Good luck.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor